# SDR F3LA98055

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON SHEAR TIE AT BS 440, BL0, WL 148.  MAINTENANCE REMOVED DAMAGED AREA (4.6 INCH BY 1.1 INCH).  FABRICATED REPAIR DOUBLER AND REPAIRED PER SRM 51-30-2 AND 53-10-4.  (M)
